# SDR AWXA200600926

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 62,537 hours, 23,860 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING OVERNIGHT MAINTENANCE DISCOVERED BOTH RED EMERGENCY LIGHTS WERE INOPERATIVE AT ROW 27.  MAINTENANCE REPAIRED BROKEN WIRE AT ROW 27L FOR EMERGENCY ESCAPE PATH LIGHTING.  OPERATIONAL CHECKS WERE GOOD.
